Mathematical Research Letters

Volume 18 (2011)

Number 5

Non-Left-Complete Derived Categories

Pages: 827 – 832

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n5.a2

Author

Amnon Neeman (Centre for Mathematics and its Applications, Mathematical Sciences Institute, John Dedman Building, The Australian National University, Canberra, ACT 0200, AUSTRALIA)

Abstract

We give some examples of abelian categories Afor which the derived category D(A) is not left-complete. Perhaps the most natural of these is where Ais the category of representations of the additive group Ga over a field k of characteristic p > 0.

Full Text (PDF format)